Academic Journals Database
Disseminating quality controlled scientific knowledge

Wronskian determinant solutions of the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation

ADD TO MY LIST
 
Author(s): Malihe Najafi | Mohammad Najafi | Somayeh Arbabi

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 1;
Start page: 8;
Date: 2013;
Original page

ABSTRACT
A set of sufficient conditions consisting of systems of linear partial differential equations is obtained which guarantees that the Wronskian determinant solves the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation in the bilinear form. Our results suggest that more general conditions could be derived by further study.
Affiliate Program      Why do you need a reservation system?